# SDR SWIA201130098

- Difficulty date: August 26, 2011
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 26,452 hours, 22,323 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LEADING EDGE UPPER SKIN IS CHAFED.  (C-CHECK)  REPAIRED LEFT AILERON LEADING EDGE UPPER SKIN.
